MathSciNet Relay Station
MathSciNet bibliographic data
MR2304154 35J10 (35P15 47F05 47N50 58J50 81Q10)
Harrell, Evans M., II Commutators, eigenvalue gaps, and mean curvature in the theory of Schrödinger operators. Comm. Partial Differential Equations 32 (2007), no. 1-3, 401–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement